# SDR DALA2023051904009

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 55,623 hours, 23,925 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 UNABLE TO COMPLY WITH STEP 11 OF A.A. 5311-01218-01B (OPEN-HOLE HFEC OF FASTENER HOLES IN 1640 FRAME WEB, OUTER CHORD, AND LOWER HINGE FITTING COMMON TO THE INTERCOSTAL TEE CLIP) DUE TO EXCESSIVE NOISE IN BOTTOM I/B AND O/B HOLES. UPPER HOLES PASS INSPECTION. CORRECTIVE ACTION: FRAME SEGMENT REPAIR ACCOMPLISHED IAW ER/A 608244-14AD. (2771994)
